MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER WITH BASIC TRAY (4F) (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER WITH BASIC TRAY (4F) (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of a damaged stylet is confirmed and was determined to be use related.The product returned for evaluation was a hydrophilic stiffening stylet with a t-lock assembly.Complete breaks were observed in both the core and coil wires.The coil wire was observed to be severely elongated.The distal wire fragment including the weld tip was broken off and not returned.Microscopic inspection of the break in the core wire revealed a granular fracture surface and a tapered break profile.A region of increased luster was observed on the fracture surface of the core wire.Inspection of the break in the coil wire revealed a sharply defined fracture surface.One region of the coil wire fracture surface exhibited a glossy, striated fracture surface.The coil wire was not elongated in the vicinity of the fracture surface.These features were consistent with sharp instrument damage which likely occurred during trimming of the catheter.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported by the customer, powerpicc solo catheter, guidewire drawing.No other information was provided.(b)(6) 2024: during evaluation of the returned stylet, the core wire was found to be severely elongated and broken.

Brand Name
POWERPICC SOLO2 CATHETER WITH BASIC TRAY (4F) (SINGLE-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20481347
Report Number3006260740-2024-05983
Device Sequence Number8360230
Product Code LJS
UDI-Device Identifier00801741031625
UDI-Public(01)00801741031625(10)REHX0251
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number8194118
Device Lot NumberREHX0251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown